Doklady Mathematics

, Volume 82, Issue 1, pp 519–522 | Cite as

On the index of nonlocal elliptic operators for the group of dilations

  • A. Yu. Savin
  • B. Yu. Sternin


Cohomology Class DOKLADY Mathematic Pseudodifferential Operator Shift Operator North Pole 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. E. Nazaikinskii, A. Yu. Savin, and B. Yu. Sternin, Elliptic Theory and Noncommutative Geometry (Birkhauser, Basel, 2008).zbMATHGoogle Scholar
  2. 2.
    A. B. Antonevich, Izv. Akad. Nauk SSSR, Ser. Mat. 53(1), 3–24 (1989).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Peoples Friendship UniversityMoscowRussia
  2. 2.Hannover UniversityHannoverGermany

Personalised recommendations